# SDR CALA2021092801722

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 82,231 hours, 11,610 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cooling Fan
- Part number: NA
- Condition: Failed
- Location: Fwd Ee
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD IFE COOLING EICAS S "FORWARD COOLING SYSTEM FAN FAILURE, ACTUAL SMOKE DETECTED, IFE CARD FAILURE, OR INBOARD SHUTOFF VALVE FAILED CLOSED." PERFORMED FIM TASK 21-58-60-810-801... RESET IF COOLING CARD M6761 CLEARED FAULTS AND RAN OPS CHECKS ... ALL OPS CHKS GOOD...
